# SDR ASAA2013112196483

- Difficulty date: November 21, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 19,739 hours, 6,131 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM NOT APPEARING ON L4 OF FMC.  ACFT GROUNDED.  VERIFIED DIRECT SYMPTOMS OF LOCKED STATE.  CYCLED SATCOM CIRCUIT BREAKER.  NORMAL OPS RETURNED REF FIM 23-15-00.
